# SDR UPS04243184

- Difficulty date: September 8, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SKIN DEFORMATION AT STR 11R BS 1342 (RT SIDE OF NR 2 ENGINE FIREWALL).  CUT OUT DAMAGED SECTION OF SKIN & PREVIOUS REPAIR DOUBLER REMOVED IAW SRM 53-30-3G FIG 3A.  HFEC CARRIED OUT AROUND CUTOUT AND HOLES COMMON TO REPAIR IAW BOE 727 NDT MANUAL 51-00-00 PT 6 FIG 4 AND FIG 16, NO DEFECTS.  INSTALLED REPAIR PARTS IAW SRM 53-30-03.
